# SDR AUS20031099

- Difficulty date: October 25, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 6225045202
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT AND RT EFIS SYMBOL GENERATORS FAILED.
